Can Steven John’s Disease Cause Deafness?
I tried to see a doctor already, my mother has been treated twice, but like a doctor who treats my mother’s condition is good, so I can go home, but after outpatient treatment the ointment given by a dermatologist is not much, only one small container like a sputum container .. in a few days it runs out .. while the control schedule is still long .. if you don’t use the cream / ointment your skin becomes dry .. my mother goes to treatment using BPJs given by the government .. can Steven Jhonsen also cause deafness?
Steven jhonson syndrome is an emergency that requires medical action. Steven jhonson is a disease caused due to drug reactions or due to infection. Steven Jhonson can cause initial flu-like symptoms such as cough, cough, fatigue, fever, and sore throat. then there can appear red spots on the body accompanied by fluid-filled bumps on the body, a rash on reddish skin such as blisters, joint pain, red eyes.
In patients with steven jhonson who are treated late or recur in the long term, steven jhonson can cause several complications such as organ damage (such as ears), skin damage, eye disorders, and inflammation of the digestive tract.
In some cases, hearing loss can occur in patients with Steven Johnson. But of course, hearing loss is not always due to complications from Steven Johnson, there are other conditions that can cause this such as:
age factor is the influence of environmental noise, auditory nerve disorders, hearing bone disorders, therefore, it is recommended that you carry out routine control to the doctor who treats your mother, so that the doctor can monitor your mother regularly. You can also check your mother directly to an ENT specialist.
the following article that you can read about steven jhonson
may be useful. thank you